In September my 110lb doberman, ate a box of these chews. When we took him to the emergency clinic they didn't give him water and just put on IV, telling us that in the morning we could bring him home. My dog never came back home. I went back to amazon, to read reviews and found that another dog died from them earlier. I left my comment there, and since I have received two more comments from other users that their dogs died too. So in the short time there are 5 dogs died, and I am sure there is many more whose owners do not write. Vets seem completely unaware that glucosamine could cause liver failure. Why no study is done about it? Where do I need to write to stop selling of this product? Our dogs are in real danger.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.